HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON THE POINTWISE DECAY ESTIMATE FOR THE WAVE EQUATION WITH COMPACTLY SUPPORTED FORCING TERM

Files in This Item:
pre1042.pdf155.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84186

Title: ON THE POINTWISE DECAY ESTIMATE FOR THE WAVE EQUATION WITH COMPACTLY SUPPORTED FORCING TERM
Authors: Kubo, Hideo Browse this author
Keywords: Wave equation
Pointwise decay estimate
Exterior problem
Issue Date: 18-Oct-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1042
Start Page: 1
End Page: 14
Abstract: In this paper we derive a new type of pointwise decay estimates for solutions to the Cauchy problem for the wave equation in 2D, in the sense that one can diminish the weight in the time variable for the forcing term if it is compactly supported in the spatial variables. As an application of the estimate, we also establish an improved decay estimate for the solution to the exterior problem in 2D.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69846
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University